DEPUY MITEK LLC US LUPINE BR DS W/ORTHCRD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
210712 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was not returned to depuy synthes, however a photo was provided for evaluation.Visual inspection of the returned photo found the anchor broken near mid-body with a fragment still attached from the inserter.On the other hand, the suture was detached from the inserter, the anchor loop was lost, and it was frayed.The device had foreign matter, presumably biological matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would have contributed to the complained device issue.Device history review: there was no non-conformance regarding this lot.Based on the investigation findings, the potential cause for the broken anchor as well as the frayed suture is traced to the procedural variables, such handling of the device or product interaction during procedure.The possible root cause is linked to an off-axis insertion and levering during insertion.As per the instructions for use, 1) do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.2) excessive tension may overload the anchor or suture.Properly handling and¿attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
Event or Problem Description
It was reported that during labral repair surgery, the lupine br ds w/orthcrd anchor device was broken off.All broken parts were removed.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional narrative: corrected: h3.Investigation summary: according to the information received: ¿anchor breakage.It was reported that during the surgery, the anchor was broken off (as the photo shows), removed all the broken parts.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.¿.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the anchor broken near mid-body with a fragment still attached from the inserter.On the other hand, the suture was detached from the inserter, the anchor loop was lost, and it was frayed.The device had foreign matter, presumably biological matter.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the lupine br ds w/orthcrd would have contributed to the complained device issue.Based on the investigation findings, the potential cause for the broken anchor as well as the frayed suture is traced to an off-axis insertion and levering during insertion.As per the instructions for use, 1) do not twist or apply bending force to the inserter.Doing so may damage the anchor, suture, or inserter tip.2) excessive tension may overload the anchor or suture.Properly handling and attention to the approved use of the device diminishes the risk of failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: product code: 210712.Lot no: 105q1e.There was no non-conformance regarding this lot.Manufacturing date: 13-jan-2025.Expiration date: 31-dec-2027.Device history review: product code: 210712.Lot no: 105q1e.There was no non-conformance regarding this lot.Manufacturing date: 13-jan-2025.Expiration date: 31-dec-2027.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.